# SDR 20000721SH005

- Difficulty date: May 18, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Aircraft time: 8,213 hours
- Engine: Lyc LTS101650B1
- Engine time: 6,662 hours, 9,209 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430163701
- Part serial: 1WK02067
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 119 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL MANIFOLD ASSEMBLY CAUSES ENGINE TO RUN HOT.  (X)
